Depersonalization Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
449 Posts
Discussion Starter · #3 ·
hi. what brings you here?
well I suffer from anxiety and depression since my early childhood . I had a rough childhood in general which is likely a big part of why I am ill .

a few years ago I went to my doc and was asking for help because I couldnt take it anymore and he gave me a medication . after a while he started to only take private patients so he was not my doc anymore . I did a big mistake ....I didnt go to him to get a new dose but just decided to stop the medication by myself . I felt shit afterwards and seeked new help and my sister found a psychatrist for me . he put me on effexor which helped me a lot ....but I am such an idiot that I was drinking alcohol often and then I felt as if effexor alone was not good enough anymore and I asked for a mood stabilized because I was assuming that I am bipolar which I now think I am not because the ups and downs were probably due to the alcohol abuse .

he gave me seroquel then which I was taking in the evening additional to the effexor which I was taking in the morning . and after a while I felt as if effexor is not good for me anymore and I asked for another med and he gave me Lexapro .....I took Lexapro and Seroquel together for some months . I gained a lot of weight mostly due to the seroquel and I was very unhappy . I told my doc that I am unhappy with the situation and he put me off of seroquel . then ......I was still taking Lexapro for a while but I was so devastated from the experience with seroquel that I decided to not see my doc anymore and I stopped taking Lexapro by myself ....and then it began ......I felt HORRIBLE .....after a while off of it I was starting to feel derealization/depersonalization on top of the withdrawal depression etc.

I didnt know what to do ....I asked a friend of me to visit us with his father because his father is psychiatrist . he visited us and I told him everything and he made a date with a doc that he worked with for years . so I started to see that doc then and she put me on Prozac . I was feeling better after a short while but the dissaciotiation/depersonalization was still there .....she always said to me to seek a therapist and I didnt do it (yes I am an idiot) . after around 1 year of taking prozac I didnt want to take it anymore ....

...because I felt like a robot with it and I had weird thoughts etc. . I told her that I dont feel like myself anymore and she said ok then and we stopped the medication pretty quickly

this was 1.5 years ago ....the first 3 months I was ok but then I had a big panic attack after an argument with my mom and sis and after that panic attack I have been through hell on earth . panic attacks , horrific thoughts / ocd , horrible depersonalization .

I was also psychotic . at least thats what my current doc said . my current dog is the same doc who put me on effexor . because I didnt want to go to the doc that put me on prozac anymore because I lost trust in her . she was always saying things that made me even more anxious and I dont feel comfortable with her anymore . I

I was in the emergency 3 times and they just gave me ativan and told me I shall take prozac again and that I shall talk to my doc (I was still seeing my prozac doc at that time) .

the problem is that they didnt see that I suffer from psychosis . they also were pretty rude to me tbh . they didnt help me . so I was trapped and didnt know what to do . so I called my old psychiatrist and he said that I am have obvious psychosis . he put me on Solian and Perazine . I took the Solian for 2 weeks only because I was too restless with it but it did help me immediately and I came out of the psychosis and I took perazine for several months until a few weeks ago . I also took effexor again which I am still taking now ....

right now my anxiety and depression are managable but I have depersonalization . I feel like a robot , my emotions are numb . I often have the feeling that I dont love my family and that I dont remember old times with them
 

·
Registered
Joined
·
5 Posts
Hi Psyborg.As you know, DP/DR are withdrawal symptoms of SSRI.If you want it to get better, you just have to stay off medication and treat your anxiety/depression with a therapist.
 
1 - 5 of 5 Posts
Top